| Model Number |
BF-P180 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: known inherent risk of device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of a leaking biopsy channel.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, it was found that the suction volume did not meet the standard value due to damage on the channel tube.There was no patient involvement.